# SDR 2003UALA00143

- Difficulty date: February 5, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 35,372 hours, 12,923 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Crease Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN BS 612 CREASE BEAM LEFT SIDE, TOOLING DAMAGE ON BOTTOM OF HORIZONTAL FLANGE.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED AREA AND INSTALLED 2 EACH UPPER AND LOWER REPAIR ANGLES.
